# SDR CA001018020

- Difficulty date: October 2, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 23,695 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Rod
- Part number: C6CW108727
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE SERVO TAB LINK FOR THE AILERON WAS FOUND CRACKED AT THE UPPER END. THE CRACK EXTENDED FROM THE WITNESS HOLE TO THE END OF THE ROD. FOR REFERENCE SEE DEHAVILLAND IPC 27-10-00, FIG.5 (SHEET 1 OF 1), ITEM 90. THE ROD WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
